Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Severe headache since 2 days

its bad.. please help me
Asked On : Sat, 5 Mar 2011
Answers:  3 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
try some painkiller
Answered: Sat, 5 Mar 2011
  User's Response
Hi, Welcome to HealthcareMagic!
Headache may be due to a number of causes like infectious fevers,migraine, cluster headache, injury, high BP (hypertension), meningitis to name a few; diagnosis depends on information like age, sex, other symptoms. You should take an analgesic like Aspirin or acetaminophen for relief & consult a physician for further evaluation. Good luck.
Answered: Sat, 5 Mar 2011
I find this answer helpful
Homeopath Dr. Krupali Devkar's  Response
yes dear, there r many causes of headaches, it could be migraine, tension headache, malaria, dengue, sinusitis and many more.U must visit a physician and get ur self checked. till then for time being u can take Nat- Mur 200, 4 pills 3 times a day.
Answered: Sun, 6 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor